# SDR AALA20130628002

- Difficulty date: June 27, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 37,302 hours, 15,203 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire Harness
- Part number: 3250299060
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR TWO ENGINE BLEED WOULD NOT SUPPLY PRESSURE AFTER TAKEOFF.  FLIGHT LANDED SFO WITHOUT INCIDENT.  REPLACED STRUT HARNESS AT THREE O CLOCK POSITION ON RT HAND ENGINE.  SYSTEM GROUND CHECKED NORMAL.
